Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On unique invariant measures


Author: Henry M. Schaerf
Journal: Bull. Amer. Math. Soc. 54 (1948), 540-545
MathSciNet review: 0026053
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Weil, L'Integration dans les groupes topologiques et ses applications, Hermann, Paris, 1938.
  • 2. S. Saks, Theory of the integral, Warsaw-Lwów, 1937.
  • 3. F. Hausdorff, Mengenlehre, Dover Publications, New York, N. Y., 1944 (German). MR 0015445
  • 4. H. Schaerf, Measure invariant under equivalence relation, In preparation.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09036-X